# SDR COMA0160811

- Difficulty date: October 13, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 12,485 hours, 11,549 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 5651. ELECTRICAL BURNING SMELL COMING FROM THE COCKPIT DOME LIGHT.INSPECTED LIGHT ASSY, SECURED INSULATION AND WIRING-NO DEFECTS OR SMELL NOTED.
